Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 2, Pages 71-99
http://dx.doi.org/10.1155/S1085337501000276

The effect of the graph topology on the existence of multipeak solutions for nonlinear Schrödinger equations

1School of Mathematics and Statistics, University of Sydney, NSW, 2006, Australia
2Department of Mathematics, University of British Columbia, Vancouver, Canada
3School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia

Received 16 September 1998

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. N. Dancer, Kee Y. Lam, and Shusen Yan, “The effect of the graph topology on the existence of multipeak solutions for nonlinear Schrödinger equations,” Abstract and Applied Analysis, vol. 6, no. 2, pp. 71-99, 2001. https://doi.org/10.1155/S1085337501000276.